# SDR DALA2024110410618

- Difficulty date: November 1, 2024
- Submitted: November 5, 2024
- Operation: Air carrier
- Aircraft: N595NW
- Make and model: Boeing 757351
- Aircraft serial: 32995
- Aircraft time: 72,736 hours, 23,802 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop Fitting
- Condition: Missing
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5815 L1 PASSENGER DOOR MISSING 2 DOOR STOP FITTING BEARING PLATE. CORRECTIVE ACTION: REPLACED THE #1L DOOR STOP FITTING PLATE IAW B757 AMM 52-11. (6454945)
